MathSciNet Relay Station
MathSciNet bibliographic data
MR1390973 (97d:46031) 46E30 (46B03 46B20)
Chilin, V. I.; Dodds, P. G.; Sedaev, A. A.; Sukochev, F. A. Characterisations of Kadec-Klee properties in symmetric spaces of measurable functions. Trans. Amer. Math. Soc. 348 (1996), no. 12, 4895–4918.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement